# SDR ASOA200900885

- Difficulty date: August 13, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FLOOR TRACK IN CARGO COMPT FS 559.0+112 TO 570.0 AT LBL 9.0 (MARKED).  REMOVED AND REPLACED CORRODED TRACK PER AMM 53-01-11.
